# SDR DALA2024051705318

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 91,074 hours, 17,284 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 1808 -ATB- RETURN TO GRU DUE TO CTR HYD SYSTEM QUANTITY DECREASE AFTER TAKEOFF. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. FOUND BROKEN UNION ON CTR HYD SYSTEM PRESSURE RELIEF VALVE. REPLACED RELIEF VALVE UNION, LEAK CHECK GOOD. (5328876)
